# SDR HEEA073071

- Difficulty date: May 9, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 4,125 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 406310404101
- Condition: Worn
- Location: Main Rotor
- Part time: 2,977 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END ON MAIN ROTOR IS WORN.
